# SDR A6WA201140734

- Difficulty date: June 29, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,369 hours, 17,554 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL UNDER PAX DOOR PANEL 832BR IS CRACKED.  R & R INTERCOSTAL UNDER PAX DOOR PANEL PANEL 832BR IAW SRM 51-42-06 & 51-42-21.
